About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 794262, 7 pages
http://dx.doi.org/10.1155/2013/794262
Research Article

Double Discontinuous Inverse Problems for Sturm-Liouville Operator with Parameter-Dependent Conditions

Department of Mathematics, Faculty of Arts & Science, Cumhuriyet University, 58140 Sivas, Turkey

Received 26 March 2013; Accepted 24 June 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 A. S. Ozkan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. S. Ozkan, B. Keskin, and Y. Cakmak, “Double Discontinuous Inverse Problems for Sturm-Liouville Operator with Parameter-Dependent Conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 794262, 7 pages, 2013. doi:10.1155/2013/794262